# SDR ALGA201906130039

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N881AL
- Make and model: Skrsky S76C
- Aircraft serial: 760673
- Aircraft time: 9,440 hours
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 FIRE DETECTOR LIGHT WITH AUDIO ILLUMINATED IN FLIGHT.NO SECONDARY INDICATION OF FIRE DETECTED. MAINT. CLEANED FIRE DETECTOR CONNECTOR PLUGS OPS CHECK OKAY.
